| Model Number |
8884741821 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The nurse reported that the item is broken where it connects to the pump.
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed since no lot number was provided from customer complaint report.A sample analysis was not possible as there was no photographs or samples provided for evaluation.Without a sample we are unable to perform a thorough follow up investigation to include functional and visual evaluation to determine the root cause(s) of the reported condition or implement any corrective action(s).If a sample should be returned, this complaint will be reopened, and the investigation updated to reflect our findings.Since this complaint will be considered unconfirmed, no corrective or preventive actions will be taken at this time.